# SDR UALA2011121206793

- Difficulty date: December 12, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 83,896 hours, 9,991 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING INTERCOSTAL WEB CRACKED BS 1220.  MAJOR REPAIR ACCOMPLISHED.  REPLACED WEB SECTION PER SB 747-53A2750.
